# SDR AUS20021282

- Difficulty date: October 29, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546486155
- Condition: Damaged
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: IN
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) LH INBOARD MID FLAP UPPER SKIN DAMAGED. A SECTION OF METAL SKIN MEASURING APPROXIMATELY 150MM (5.9IN) BY 250MM (9.84IN) WAS MISSING.
